I took 16 mgs everyday for the past 2 yrs and before I stoped I had myself down to 8 mgs and so far, Ive been sleepy but unable to sleep had a headache for the past 2 days, hot one mintue cold the next although the physical pain isnt as bad! Ive came off every durg thier is and so far subxone has little physical pain although I feel as if I may throw up any mintue and I dont wanna eat a thing!Can someone tell me how long I will feel this way?
did your dr tell you to jump off at 8mgs? How long did it take you to taper from 16mgs to 8? It is recommended to be withdrawal free from a suboxone jump, you must at least get down to .5 and skip a day between doses of .5 mgs. Suboxone withdrawals are known to hit 3 to 5 days after the last dose. Can you get back on and taper down properly. What made you jump at such a high dose? It could take a few weeks to a couple of months for subs wd if you jump at that high a dose. Not trying to scare you, just make you aware.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Dec 2009 • 1 answer
Posted 4 Feb 2010 • 1 answer
Hit my head hard 3 days ago, now have bad headaches & when I sit I get tired & sleep hrs. at a time?
Posted 2 Jul 2010 • 2 answers
Posted 3 Sep 2010 • 7 answers
Suboxone - I posted background earlier. Getting on subs under rough conditions. after 3 night of no?
Posted 12 Feb 2011 • 4 answers